# SDR AU980988

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Hose
- Part number: AE2463921G0181
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR DOOR ACTUATOR HOSE FAILED ADJACENT TO THEINBOARD END FITTING.  LOSS OF `GREEN' SYSTEM HYDRAULIC FLUID.
